American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] John R. Quinn. Applications of the Contraction Mapping Principle. Contemporary Mathematics 601 (2013) 345-358.
Book volume table of contents
View Article: PDF

[2] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Parthena Avramidou. Convolution operators induced by approximate identities and pointwise convergence in $L_p(\mathbb{R})$ spaces. Proc. Amer. Math. Soc. 133 (2005) 175-184. MR 2085167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Eric J. Howard and Washek F. Pfeffer. Luzin's theorem for charges. Proc. Amer. Math. Soc. 132 (2004) 857-863. MR 2019966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jürgen Bliedtner and Peter A. Loeb. The optimal differentiation basis and liftings of $L^{{\infty}}$. Trans. Amer. Math. Soc. 352 (2000) 4693-4710. MR 1709771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Juris Steprans. Decomposing Euclidean space with a small number of smooth sets. Trans. Amer. Math. Soc. 351 (1999) 1461-1480. MR 1473455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alexander D. Ioffe and Jean-Paul Penot. Limiting subhessians, limiting subjets and their calculus. Trans. Amer. Math. Soc. 349 (1997) 789-807. MR 1373640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alf Jonsson. Measures satisfying a refined doubling condition and absolute continuity . Proc. Amer. Math. Soc. 123 (1995) 2441-2446. MR 1283554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Gabriel Debs. Polar $\sigma$-ideals of compact sets . Trans. Amer. Math. Soc. 347 (1995) 317-338. MR 1267222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Washek F. Pfeffer. A Volterra type derivative of the Lebesgue integral . Proc. Amer. Math. Soc. 117 (1993) 411-416. MR 1135079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jaroslav Tišer. Differentiation theorem for Gaussian measures on Hilbert space . Trans. Amer. Math. Soc. 308 (1988) 655-666. MR 951621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Michel Talagrand. Derivation, $L\sp \Psi$-bounded martingales and covering conditions . Trans. Amer. Math. Soc. 293 (1986) 257-291. MR 814922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. A. Leckband and C. J. Neugebauer. A general maximal operator and the $A\sb{p}$-condition . Trans. Amer. Math. Soc. 275 (1983) 821-831. MR 682735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] B. S. Thomson. Monotonicity theorems . Proc. Amer. Math. Soc. 83 (1981) 547-552. MR 627688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] D. Geman and J. Horowitz. Smooth perturbations of a function with a smooth local time . Trans. Amer. Math. Soc. 267 (1981) 517-530. MR 626487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Pertti Mattila. Absolute continuity and uniqueness of measures on metric spaces . Trans. Amer. Math. Soc. 266 (1981) 233-242. MR 613793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] C. J. Neugebauer. On the Hardy-Littlewood maximal function and some applications . Trans. Amer. Math. Soc. 259 (1980) 99-105. MR 561825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Elias M. Stein and Stephen Wainger. Problems in harmonic analysis related to curvature. Bull. Amer. Math. Soc. 84 (1978) 1239-1295. MR 508453.
Abstract, references, and article information
View Article: PDF

[20] D. N. Sarkhel. The pointwise characterization of derivatives of integrals . Proc. Amer. Math. Soc. 63 (1977) 125-128. MR 0437703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] C. A. Hayes. Necessary and sufficient conditions for the derivation of integrals of $L\sb{\psi }$-functions . Trans. Amer. Math. Soc. 223 (1976) 385-395. MR 0427554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Moshe Marcus and Victor J. Mizel. Extension theorems for nonlinear disjointly additive functionals and operators on Lebesgue spaces, with applications. Bull. Amer. Math. Soc. 82 (1976) 115-117. MR 0402485.
Abstract, references, and article information
View Article: PDF

[23] Jonathan Lewin and Mirit Lewin. A reformulation of the Radon-Nikod\'ym theorem . Proc. Amer. Math. Soc. 47 (1975) 393-400. MR 0376999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Trevor J. McMinn. Commuting and topological densities and liftings . Trans. Amer. Math. Soc. 211 (1975) 1-22. MR 0432845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces—smoothness. Bull. Amer. Math. Soc. 79 (1973) 546-549. MR 0326376.
Abstract, references, and article information
View Article: PDF

[26] Gene A. DeBoth. Additive set functions on lattices of sets . Trans. Amer. Math. Soc. 178 (1973) 341-355. MR 0333109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Tae Geun Cho and A. Tong. A note on the Radon-Nikodym theorem . Proc. Amer. Math. Soc. 39 (1973) 530-534. MR 0315085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. R. Edwards and S. G. Wayment. A derivative in the setting of operator-valued measures . Proc. Amer. Math. Soc. 38 (1973) 523-531. MR 0311870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jan Pachl. An elementary proof of a Radon-Nikod\'ym theorem for finitely additive set functions . Proc. Amer. Math. Soc. 32 (1972) 225-228. MR 0293045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Joseph Kupka. Radon-Nikodym theorems for vector valued measures . Trans. Amer. Math. Soc. 169 (1972) 197-217. MR 0311871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2